# SDR IPXA2015010785208

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53773294204
- Condition: Dented
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 37L DENTED 2.5 INCHES  AFT OF FRAME 23.  PERFORMED STRINGER SPLICE REPAIR IAW EO A300-5310-56369-A.
